# SDR XGN2006F00047

- Difficulty date: April 26, 2005
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N577W
- Make and model: Beech 58
- Aircraft serial: TH375
- Engine: Cont IO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN712ACA
- Part serial: 6217
- Condition: Cracked
- Location: Engine
- Part time: 1,851 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HEAD CRACKED, FOUND DURING 100 HR INSPECTION.  THIS IS AN ON GOING PROBLEM THAT WE ARE FINDING IN OUT FLEET OF AIRCRAFT.  (K)
